Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the representation of sequences as Fourier coefficients


Author: P. G. Rooney
Journal: Proc. Amer. Math. Soc. 11 (1960), 762-768
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0119033-2
MathSciNet review: 0119033
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Math. Ann. vol. 97 (1926) pp. 159-209. MR 1512359
  • [2] Edwin Hewitt, Fourier transforms of the class $ {L_p}$, Ark. Mat. vol. 2 (1954) pp. 571-574. MR 0061275 (15:802b)
  • [3] P. G. Rooney, On the representation of functions as Fourier transforms, Canad. J. Math. vol. 11 (1959) pp. 168-174. MR 0110922 (22:1790)
  • [4] D. V. Widder, The Laplace transform, Princeton, 1941. MR 0005923 (3:232d)
  • [5] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0119033-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society